MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY
Catalog Number 137-30001-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with rheumatoid arthritis was reported to have an infection and was brought to surgery for washout and exchange of the radial body assembly.Tests for infection, particulate and metal allergy were all negative.The surgeon reported that the implants were solidly affixed.

Brand Name
KINEMATX
Common Device Name
TOTAL WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
9735888988
MDR Report Key17995380
Report Number3007289093-2023-00016
Device Sequence Number6123084
Product Code JWJ
UDI-Device Identifier00842078112014
UDI-Public00842078112014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number137-30001-S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale